# SDR 05FDEA02839

- Difficulty date: September 12, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 46,043 hours, 27,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO FLOOR SHEAR TIE BS 700, BL 0, WL 148.  REMOVE AND REPLACE SHEAR TIE PER SRM 53-10-1
